Research

The geometry of phenotypic evolution in developmental hyperspace


Reference:

Wolf, J. B., 2002. The geometry of phenotypic evolution in developmental hyperspace. Proceedings of the National Academy of Sciences of the United States of America, 99 (25), pp. 15849-15851.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Official URL:

http://dx.doi.org/10.1073/pnas.012686699

Details

Item Type Articles
CreatorsWolf, J. B.
DOI10.1073/pnas.012686699
DepartmentsFaculty of Science > Biology & Biochemistry
RefereedYes
StatusPublished
ID Code18367

Export

Actions (login required)

View Item